Tuesday. 3.20.07 8:49 pm
The flu is going around and it is a bad one! I was really sick with it and I understand that some of you NuTangers are getting sick as well. Be very careful because I have heard that the prescription, TAMIFLU has been known to cause serious side effects.
"These are tranquilizers, sedatives or hypnotics. These cause discontrol or disregulation of the central nervous system. So it may cause very bizarre phenomenon or behavior," said Dr. Hama.
Investigators say in one case last year, a 17-year-old boy, after taking the medication, left his home during a snowstorm, and jumped in front of a truck and died.
Earlier this year, a 14-year-old boy, after taking one Tamiflu capsule, jumped or fell from the ninth floor of an apartment building. READ MORE
I was talking to my bf in the car on the way to this library and he was telling me that two kids jumped out of the window. One kid jumped but they grabbed him and pulled him back inside. They changed rooms and only God knows why nobody was "watching" the kid, he ran to the window and jumped again. This time they were only on the second floor so he did not die. Just broken bones.
Comment! (4) | Recommend! | Categories: flu [t], tamiflu [t], japan [t]